Doctor insights on:
Are Benadryl And Claritin The Same Thing
Yes and no...: Diphenhydramine is the generic form of Benadryl (diphenhydramine) and fexofenadine is the geneuc form of allegra. Both medications are type i antihistamines. Diphenhydramine is a first generation antihistamine. It is shorter acting and more sedating. Fexofenadine is a second generation antihistamine that is longer acting and typically does not cause sedation. ...Read more
Yes: Mix and match is okGet a more detailed answer ›
Compare singular and zyrtec (cetirizine) can you give both to a child for the same thing at the same time
Yes: Zyrtec is an antihistamine and helps stop the itching and sneezing associated with allergies (to pollens, dust, etc). Singulair (montelukast) is a medication that blocks another type of chemical released from immune cells; it has minimal effect on allergy symptoms, but can be very useful in asthma. You can (and we frequently do) give them at the same time. Talk with your doctor if you still have questions. ...Read moreSee 1 more doctor answer
Antihistamine differ: They are not. Both are over the counter antihistamines. The similarity ends there. Allegra d contains Pseudoephedrine as a decongestant and fexofenadine as an antihistamine. Fexofenadine is non-drowsy. Benadryl is also an antihistamine called diphenhydramine. It is also the active ingredient in most otc sleeping pills and can be very sedating. ...Read moreSee 1 more doctor answer
In general, yes,: Most common potential side effect would be sedation, however, Allegra is the least sedating antihistamine, so unless you are taking extra high dose of benadryl, (diphenhydramine) it would be quite safe. Often in patients with difficult to control chronic hives, we have to use combination, sometime high dose, of antihistamines to treat the condition. ...Read moreSee 1 more doctor answer
Generic: Both Claritin (loratadine) and Alavert contain the same active ingredient, Loratadine. Claritin (loratadine) is the original brand name for this drug, and Alavert is one of the less expensive generic forms. They should both work the same for most people. ...Read moreSee 1 more doctor answer
no: They are different non sedating antihistamines.Get a more detailed answer ›
Yes: May provide additional benefits for some.Get a more detailed answer ›
Yes: Claritin (loratadine) and zyrtec are both oral antihistamine agents that block the effects of histamine on what is called the h1 receptor. By doing this, they reduce the release of histamine, a substance that causes itching, runny nose, and sneezing. Zyrtec blocks the receptor a bit better, but the clinical effect of the medications is roughly the same. Zyrtec may cause some drowsiness, but may last longer. ...Read moreSee 1 more doctor answer
Both antihistamines: Allegra (fexofenadine) and zyrtec (cetirizine) are both new generation antihistamines affecting h1 receptor. They are different compounds but essentially work the same way. They are both approved for allergic rhinitis and hives. Both come in various forms for treatment of children and adults. Time of onset for clinical relief of symptoms is about the same. ...Read more
I take singulair at night and xyzal in the morning. Can I take a sleeping aid at night? Most of the are basically like Benadryl (diphenhydramine) aren't they?
Which Malanga?: Advil (ibuprofen) & Claritin (loratadine) (loratidine) are safe when taken together w/o demonstrable interactions (http://www.drugs.com/interactions-check.php?drug_list=1310-782,1486-898). However, Wikipedia shows 2 different types of Malanga, both of which are edible, but no data on interaction w/those specific drugs. ...Read more
- Talk to a doctor live online for free
- Is zyrtec d and claritin d the same thing?
- Does claritin do the same job as benadryl?
- Can i take claritin and benadryl at the same time?
- Ask a doctor a question free online
- Claritin and benadryl
- Claritin benadryl
- Benadryl and claritin
- Benadryl claritin diphenhydramine nocturnal
- Is benadryl the same as claritin?